# SDR DL76G011318

- Difficulty date: August 11, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 6,150 hours, 1,006 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part serial: 99197H3346
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RT WINDOW CRACKED ON LANDING. REPLACED SAME.
